MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhagic Stroke (4417)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pumps pu valves; 15 ml in/out; ø 9 mm, lvad, s/n (b)(6) and rvad, s/n (b)(6), are used on the patient from (b)(6) 2025 to date.The event occurred on (b)(6) 2025, which is (210 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pumps.This pump were produced according to our specifications.The excor rvad blood pump s/n (b)(6) information as follows: the manufacture date for this lot: 2024-05-22, the expiration date for this lot: 2027-04-26, udi: (b)(4).
 
Event or Problem Description
The site contacted berlin heart clinical affairs (ca) on 2025-11-26 to report that on (b)(6) 2025, the patient presented with new onset generalized convulsive seizure, with noted gaze up and to the left.Ct was obtained on (b)(6) 2025 and noted intracranial hemorrhage (ich).After consulting with neurosurgery, surgical evacuation was not recommended.Neurosurgery wants to allow the ich to resorb on its own.The patient was loaded with keppra and continued, all anticoagulation placed on hold (b)(6) 2025 and resumed (b)(6) 2025.Serial cts were performed from (b)(6) 2025 to (b)(6) 2025.The patient is being supported with the excor system in bi-vad configuration.The excor blood pumps maintained full filling and ejection.Deposits were noted in both pumps.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key23849714
Report Number3008454189-2025-00023
Device Sequence Number9836095
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)270701
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
Report Date (Section F) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/26/2025
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer11/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age15 MO
Patient SexMale
Patient Weight7 KG
Date Report Sent to FDA12/19/2025